Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Micardis

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-12-2003, 05:00 AM
Yvonne
Guest
 
Posts: n/a
Default No Subject

My husband takes Micardis 80mg daily. Last year he developed acute pancreatitis and despite a range of tests no cause has been found. Has Micardis ever been implicated in the development of pancreatitis.
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
Jan Pearson
Guest
 
Posts: n/a
Default No Subject

I have experienced severe pain which was said to be epigastric pn. I was seen in ER after taking Micartis for hbp. When you try to tell a Dr. this is caused from b/p meds they do not want to believe you. I have severe stomach cramps also. I had none of this until I started taking B/P meds.<br> Jan
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:49 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.